# SDR 20010205CW007

- Difficulty date: January 16, 2001
- Submitted: February 5, 2001
- Operation: General aviation
- Aircraft: N9627Q
- Make and model: Cessna 172M
- Aircraft serial: 17265711
- Engine: Lyc AEIO320E1B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: OHC315E
- Part serial: 9101502
- Condition: Separated
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OHC ALTERNATOR, BOLTS HOLDING HOUSING TOGETHER,  2 BACKED OUT, LEFT HANGING BY INTACT SAFETY TO 3RD BOLT.
